MAUDE Adverse Event Report: IRRIMAX CORPORATION IRRISEPT ANTIMICROBIAL WOUND LAVAGE; LAVAGE, JET

IRRIMAX CORPORATION IRRISEPT ANTIMICROBIAL WOUND LAVAGE; LAVAGE, JET
Model Number ISEPT-450-USA
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Circulator opened irrisept package aseptically to scrub tech.Scrub tech opened outer wrap and hair was noted on the protective ring.Scrub tech passed it back to circulator and changed outer gloves.Hair secured to protective ring with tape where found to prevent loss.Packaging and product with hair saved for or quality.

Brand Name
IRRISEPT ANTIMICROBIAL WOUND LAVAGE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
IRRIMAX CORPORATION
1665 lakes parkway
suite 102
lawrenceville GA 30043
MDR Report Key12438312
Report Number12438312
Device Sequence Number4892324
Product Code FQH
UDI-Device Identifier00842351190005
UDI-Public(01)00842351190005(17)230531(10)21EDB762
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
Report Date (Section F) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberISEPT-450-USA
Device Catalogue Number9000
Device Lot Number21EDB762
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/25/2021